Well i must admit i can see that this stuff (oratane 20mg) is already working,its pushing all the eewy gross stuff out from under my skin and training my sebaceous glands to behave . I have mild cystic acne , my mom and i like to call them underground pimples. She gets them to but not nearly as bad as mine. So far ive taken 31 pills in total and ill probably end my course in six months time depending on how it works on my skin. I felt like shit yesterday , i hate the fact that this is such a long painful process and that its literally happening on my face for everyone to see. I look at other people with clear skin and i think how lucky they are to never have to worry or feel ashamed of how they look. Well oneday ill over come this Good signs so far ...No loss of hair or nose bleeds No depression
Some of the Psychiatric and central nervous system disorders include -Drowsiness (which is how i feel a lot of the time). - I do not (thank goodness) have the following symptoms... -Behavioural disorder - Depression - Psychosis - Headache My skin is obviously peeling because it is dry , that is what this medication is for, the isotretinoin reduces sebaceous gland size and inhibits sebaceous gland activity , thereby decreasing sebum secretion.
23 August 2010 It took a great deal of energy to get up this morning , went to breakfast but I just couldnt bring myself to go to lectures this morning . I look horrible , not only are my lips terribly dry , my skin is peeling around my mouth and nose ...sis , and my face has broken out quite badly humpf . I have also found that im really tired all the time , this really sucks , I hate feeling ugly.
Itâ€™s been exactly 11 days since Iâ€™ve started my second course of Oratane , as i was on it previously for 3 or 4 months in matric , which was really embarrassing So this is like round two , Iâ€™ve learnt that anything worth having is worth the wait , and thatâ€™s exactly how this process is going to pan out , Iâ€™ve struggled with acne basically my whole life and now Iâ€™m going to complete eight months of Oratane 20mg , so that I can regain my self confidence and start enjoying life! So far my symptoms are the same, still really dry lips and face. Iâ€™ve devised a way to keep myself motivated , every time I finish a sheet of pills I'll pin it up on my board so that I can see what Iâ€™ve been though ...Itâ€™s really important to feel proud of yourself Despite the symptoms im really excited to push on with the high dosage and in a few months start seeing some wonderful results . Off to buy some more labello
Ive recently turned 21 , and still have really bad skin, I always feel insecure about the way i look land cant look people in the eyes when im talking to them. Having acne makes me feel dirty and gross and I really just want to get rid of it once and for all so I went to my doctor who prescribed meds called Oratane 20mg after my liver test came out great =) I take two tablets one when Im having breakfast and the other when Im having supper. Wow the side effects really hit me hard , the dry lips for me is the worst ! I feel like Iâ€™m re applying lip balm after every five minutes . I am also aware that my skin has become really sensitive to direct sunlight and during rehearsals for choreography I get really tired very quickly . My scalp is really dry and have a bit of dandruff. Oh yes and my face is peeling eeekkkk it looks sooo gross! Sometimes my face gets a bit itchy ...is that normal ? Other than that my doc said its going to get worse before it gets better , I hope he's right!